Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On optimal high-order in time approximations for the Korteweg-de Vries equation

Authors: Ohannes Karakashian and William McKinney
Journal: Math. Comp. 55 (1990), 473-496
MSC: Primary 65N30; Secondary 35Q53
MathSciNet review: 1035935
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the well-known order reduction phenomenon affecting implicit Runge-Kutta methods does not occur when approximating periodic solutions of the Korteweg-de Vries equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 35Q53

Retrieve articles in all journals with MSC: 65N30, 35Q53

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society